# SDR COMA0360014

- Difficulty date: January 8, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 19,607 hours, 19,244 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 382AB
- Condition: Malfunctioned
- Location: R/H
- Part time: 14,323 hours, 13,955 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5878 FLAPS FAILED WHEN SELECTED TO 45 DEGREES.REPLACED THE R/H INBD FLAP ACTUATORS.
